MAUDE Adverse Event Report: OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE

OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE
Model Number 51850
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/06/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that medical attention was sought on (b)(6) 2017 at 6:00 pm after the end user received higher than normal blood glucose readings from his prodigy diabetes meter.The end user performed a blood glucose test with a result of 336 mg/dl.He did not experience any significant symptoms but out of concern he was taken to the er as a precaution.Upon arrival to the er his blood glucose was 241 mg/dl.The end user stated that no treatment was administered to stabilize his blood glucose level.Blood and urine test were performed and the results were normal.After 4 hours in the er the end user was discharged with a blood glucose reading of 276 mg/dl and he was instructed to follow-up with his pcp.No additional details were provided in regards to this medical event.

Brand Name
PRODIGY AUTO CODE
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
OK BIOTECH COMPANY LTD
no. 91, sec 2
gongdao 5th rd
hsinchu, 300
TW  300
MDR Report Key6853299
Report Number3008789114-2017-00086
Device Sequence Number18843328
Product Code NBW
UDI-Device Identifier00384841753005
UDI-Public00384841753005
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/07/2017
Report Date (Section F) 09/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number51850
Device Catalogue Number51850
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/07/2017
Event Location Home
Date Report to Manufacturer09/08/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMLODIPINE - 10MG ONCE A DAY; CYCLOBENZAPRINE - 5MG ONCE A DAY; GABAPENTIN - 600MG 3 X A DAY; WARFARIN - 5MG ONCE A DAY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight91
Date Report Sent to FDA09/08/2017